Journal of the Egyptian Mathematical Society (Jan 2022)

Sums of finite products of Pell polynomials in terms of hypergeometric functions

  • Asim Patra,
  • Gopal Krishna Panda

DOI
https://doi.org/10.1186/s42787-022-00137-y
Journal volume & issue
Vol. 30, no. 1
pp. 1 – 20

Abstract

Read online

Abstract In this work, we study sums of finite products of Pell polynomials and express them in terms of some special orthogonal polynomials. Furthermore, each of the obtained expression is represented as linear combinations of classical polynomials involving hypergeometric functions by means of explicit computations.

Keywords